Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RSXBOI

Does Tetracycline cause Hair loss?

Recommended Posts

Guest Locked In Grace

I'm really not sure to be honest. Those anti's do promote poor health though, anything is possible with a compromised immune system.

Link to post
Share on other sites

I fear that this Tetracycline has caused my hair to weaken drastically. I used to have a strong full set of hair..Now it seems the front is shedding more than usual and the hair is thinning.

Only thing I can think of is the Acne Med I've been taking...It makes me weak, get sick often and now my hair.

It helps Acne but messes everything else up..

Sucks...

Link to post
Share on other sites

If i were you i would stop taking tetracycline RIGHT NOW. Yes, it kills all bacteria...but it also kills the good bacteria as well. I used to be on it until I heard about this, also i did notice that I wasn't feeling as energetic and was feeling a lot more tired. You're a fool if you stay on it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×